# SDR SWAA2022090941315

- Difficulty date: August 12, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB AROUND FASTENERS HOLES AT RT WING 2022-426980 / [01] TOOL USED CALIPER PN: 500-197-30; SN: 15120589; D/D: 28/NOV/22.;[02] TOOL USED HOT BONDER P/N: HCS9200B; S/N: 16122983; DUE DATE: 16-JAN-23.;[03] TOOL USED SCALE P/N: 91847; S/N: AE-409320; DUE DATE: 06-JUN-23.;[04] TOOL USED SCALE P/N CL5000 S/N AE-409559 DUE DATE 06/JUN/23.;[05] TOOL USED MULTIMETER P/N: FLUKE 87-5 ; S/N: 32040125; DUE DATE 21-SEP-22.;[06] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFFS BELOW.COMPLETED
